Alert archive / New Jersey / Areal Flood Advisories in 2011

Areal Flood Advisory 5, NWS Philadelphia/Mount Holly

March 6, 20118 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Mar 6, 2011, 6:30 PM EST for 8 counties in New Jersey. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Mar 6, 2011, 6:30 PM EST (23:30 UTC)
Expired
Mar 6, 2011, 10:30 PM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Atlantic County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ

The radar

The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2011-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2011-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WGUS81 KPHI 062330
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
630 PM EST SUN MAR 6 2011

NJC001-007-009-011-023-025-029-033-070330-
/O.NEW.KPHI.FA.Y.0005.110306T2330Z-110307T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-CAMDEN NJ-MIDDLESEX NJ-MONMOUTH NJ-CAPE MAY NJ-
OCEAN NJ-ATLANTIC NJ-
630 PM EST SUN MAR 6 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SALEM COUNTY IN SOUTHERN NEW JERSEY...
  CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
  MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
  WESTERN CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
  NORTHWESTERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
  ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1030 PM EST

* AT 630 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
AN AREA OF HEAVY RAIN MOVING INTO SOUTHERN NEW JERSEY. THE HEAVY 
RAIN WILL OVERSPREAD THE REMAINDER OF SOUTHERN AND CENTRAL NEW 
JERSEY BY 700 PM. 

THUS FAR...BETWEEN ONE-HALF AND ONE INCH OF RAIN HAS FALLEN ACROSS 
THE REGION. AN ADDITIONAL ONE-HALF TO ONE INCH OF RAIN IS POSSIBLE 
THIS EVENING. THE ADDITIONAL RAINFALL WILL RESULT IN RAPID RISES ON 
STREAMS AND CREEKS...AS WELL AS STREET FLOODING AND FLOODING OF LOW 
LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4023 7408 3962 7439 3987 7445 3978 7481
      3955 7444 3898 7493 3916 7491 3917 7514
      3962 7557 3978 7543 3951 7498 3960 7489
      3977 7505 3978 7481 4025 7449 4034 7465
      4053 7451 4059 7423 4047 7427 4039 7401

$$

HAYES
1 follow-up statement
642 
WGUS81 KPHI 070326
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1026 PM EST SUN MAR 6 2011

NJC001-007-009-011-033-070336-
/O.CAN.KPHI.FA.Y.0005.000000T0000Z-110307T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-CAMDEN NJ-CAPE MAY NJ-ATLANTIC NJ-
1026 PM EST SUN MAR 6 2011

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
ATLANTIC...NORTHWESTERN CAPE MAY...SOUTHERN CAMDEN...CUMBERLAND AND
SALEM COUNTIES...

LAT...LON 3962 7439 3977 7439 4011 7458 4026 7448
      4034 7465 4041 7459 4049 7446 4053 7450
      4059 7423 4047 7427 4039 7401

$$

NJC023-025-029-070330-
/O.CON.KPHI.FA.Y.0005.000000T0000Z-110307T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIDDLESEX NJ-MONMOUTH NJ-OCEAN NJ-
1026 PM EST SUN MAR 6 2011

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
1030 PM EST FOR WESTERN OCEAN...MONMOUTH AND MIDDLESEX COUNTIES...

LAT...LON 3962 7439 3977 7439 4011 7458 4026 7448
      4034 7465 4041 7459 4049 7446 4053 7450
      4059 7423 4047 7427 4039 7401

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Mar 6, 4:26 PM EST, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 6, 4:26 PM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EST SUN MAR 6 2011

.SYNOPSIS...
A COLD FRONT WITH EMBEDDED LOW PRESSURE WILL CROSS OUR AREA TONIGHT.
A HIGH PRESSURE SYSTEM OVER SOUTHEASTERN CANADA WILL
SETTLE SOUTHWARD INTO THE MID ATLANTIC LATER MONDAY THROUGH
TUESDAY. THE NEXT STRONG STORM SYSTEM IS FORECAST TO APPROACH FROM
THE MIDWEST LATE WEDNESDAY INTO THURSDAY. ITS ASSOCIATED COLD
FRONT SHOULD PASS EAST OF OUR AREA BY FRIDAY. HIGH PRESSURE SHOULD
THEN BUILD INTO THE NORTHEAST FROM THE SOUTH CENTRAL STATES NEXT
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE COLD AIR LOOKS TO BE MOVING IN A LITTLE SOONER THAN WHAT IT
LOOKED AT A COUPLE OF HOURS AGO. THEREFORE WE ARE STARTING THE
WINTER WEATHER ADVISORY IN CARBON/MONROE, PA AND SUSSEX, NJ A
COUPLE OF HOURS EARLIER. THE HOURLY GRIDS AS WELL AS RELATED TEXT
PRODUCTS, INCLUDING THE ADVISORY STATEMENT HAVE BEEN UPDATED.

THE GFS SEEMS RATHER FAST WITH THIS SYSTEM, AND THE CANADIAN IS AN
OUTLIER WITH ITS RAINFALL, SO OUR FORECAST REPRESENTS A COMPROMISE
BETWEEN THE 12Z NAM AND THE 00Z ECMWF.

AN UPPER JET THAT DOES ITS BEST JOB OF SUPPORT NORTHWEST,
Q-VECTOR CONVERGENCE THAT DOES THE SAME, A PRETTY DEEP IF NOT
OVERWHELMINGLY WARM AND MOIST THETA E RIDGE THAT MANIFESTS A BIT
OF A TROWAL AT H7, A LOT OF FRONTOGENESIS, DECENT I295 ISENTROPIC
LIFT, AND PERHAPS A LITTLE BIT OF INSTABILITY SOUTHEAST ARE THE
MAIN FACTORS IN THE OBJECT OF OUR MAIN CONSIDERATION TONIGHT. WE
ARE MAINTAINING THE FLOOD WATCH BASED ON HEADWATER AND FLASH FLOOD
GUIDANCE, CONSIDERATION OF THE ABOVE FACTORS AND ASSIMILATION OF
ALL THE DIFFERENT MODELS' QPFS OVER THE PAST FEW RUNS. WE
GENERALLY ARE CARRYING BETWEEN 1.5 AND 2.5 INCHES OF RAIN OVER THE
WATCH AREA FOR THIS EVENT, WITH THE HIGHEST AMOUNTS NORTHWEST.
FURTHER SOUTHEAST OUT OF THE WATCH AREA, WE CARRY BETWEEN ABOUT
0.75 AND 1.5 INCHES OF RAIN. LOCALLY HIGHER AMOUNTS ARE POSSIBLE
IF THE SLIGHT CHANCE OF THUNDERSTORMS WE ARE CARRYING SOUTHEAST
COME TO PASS, BUT WE THINK WE CAN TAKE IT.

OUR SECOND CONSIDERATION IS THE EXPECTED TRANSITION FROM RAIN TO
FREEZING RAIN AND SLEET AND THEN SNOW. THE COLD FRONT IS A SLOW
MOVING ONE, BUT THE TEMPERATURE DROP LOOKS PRETTY SHARP BEHIND IT.
WE ARE MAINTAINING THE ADVISORY FOR THE SOUTHERN POCONOS AND HAVE
EXTENDED IT TO FAR NORTHWEST NEW JERSEY WHERE WE THINK THE HIGHER
ELEVATIONS MAY ALSO HAVE TO DEAL WITH A BIT OF ICE AND SNOW.

OCCASIONAL GUSTS UP TO 30 MPH IN THE SOUTHERLY FLOW SHOULD
INCREASE IN THE POST-FRONTAL ENVIRONMENT AS MIXING INCREASES MORE
RAPIDLY THAN WINDS OFF THE SURFACE DIMINISH, BUT ADVISORY LEVEL
WINDS ARE NOT ANTICIPATED.

WE LEAN TOWARD SLOWER TIMING WITH THIS SYSTEM, SO OUR MINIMUM
TEMPERATURES MORE CLOSELY RESEMBLE MET THAN MAV GUIDANCE.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
OTHER THAN SOME FLURRIES FAR NORTHWEST EARLY ON MONDAY, THE SHORT
TERM SHOULD FEATURE FAIR WEATHER THROUGH TUESDAY NIGHT WITH
INCREASING CLOUDS ON WEDNESDAY AHEAD OF THE NEXT SYSTEM THAT
AFFECTS US IN THE LONG TERM. WINDS ARE EXPECTED TO DIMINISH ON
TUESDAY. TEMPERATURES BASICALLY ARE CONTINUITY WITH A NOD TOWARD
POSSIBLE RADIATING ON MONDAY NIGHT.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE EXTENDED PERIOD BEGINS WITH ANOTHER WET WEATHER SYSTEM ACROSS
THE AREA. LOW PRESSURE WILL BE TRACKING NORTHWARD ALONG THE EAST
COAST THU NIGHT AND WILL BE CENTERED JUST OFF THE NJ COAST FRI
MORNING. IT WILL CONTINUE INTO NEW ENGLAND FRI NIGHT. THIS SYSTEM
WILL BRING WIDESPREAD RAINS AND HIGHER ELEVATION SNOWS TO THE
FORECAST AREA. THE FAVORED TIMES FOR ANY SNOW WILL BE WED NIGHT AND
THU NIGHT. THERE WILL STILL BE A CHC FOR SOME LINGERING PRECIP
BEHIND THE DEPARTING LOW FRI...BUT POPS WERE JUST LEFT AT THE CHC
LEVEL FOR NOW. FOR MOST AREAS...THU AND FRI WILL FEATURE NEAR NORMAL
TEMPERATURES WITH HIGHS IN THE MID TO UPPER 40S NORTH AND LOW 50S
SOUTH. LOWS WILL BE ABOVE NORMAL WITH READINGS MID TO UPPER 30S
NORTH AND LOW 40S SOUTH.

THE WEATHER FOR FRI NIGHT AND NEXT WEEKEND LOOK BENIGN AT THIS POINT
WITH ONLY A WEAK FRONT CROSSING THE AREA SAT AND A RIDGE OF HIGH
PRESSURE FROM THE NORTH BEGINNING TO AFFECT THE AREA. WE WILL HOLD
POPS AT BELOW PRECIP LEVELS FOR NOW SINCE THE MAPS TODAY LOOK QUITE
A BIT DIFFERENT THAN YESTERDAY. THE TEMPERATURES LOOK TO BE NEAR
NORMAL NEXT WEEKEND WITH UPPER 40S TO LOW 50S FOR HIGHS AND MOSTLY
30S FOR LOWS.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MODERATE TO HEAVY RAIN IS BEGINNING TO SPREAD INTO OUR AREA THIS
AFTERNOON AS THE FRONTAL SYSTEM INCHES IT'S WAY IN FROM THE WEST.
AT 2 PM THE FRONT EXTENDED FROM NORTHERN VIRGINIA THROUGH CENTRAL
PENNSYLVANIA. STILL HAVE SOME VFR CIGS AND VSBYS OVER PORTIONS OF
NJ IN THE MARITIME FLOW AHEAD OF THE FRONT. BUT FOR THE MOST PART,
CONDITIONS ARE IFR/MVFR AND LOCALLY LIFR IN SOME OF THE HEAVIER
RAIN. WINDS ARE S TO SE 8 TO 12 KT GUSTING TO AROUND 20 KT IN
SOME LOCATIONS. WILL CONTINUE TO HAVE WIND SHEAR IN THE LOWER
LEVELS WITH WINDS AT THE 2000 FT LEVEL RUNNING SSW AT 4O TO 55 KT.
THE LOWER CIGS AND VSBYS, WITH MODERATE TO HEAVY RAIN, WILL
CONTINUE UNTIL THE FRONT CROSSES THE AREA THIS EVENING. THE RAIN
WILL END AND CONDITIONS WILL BEGIN TO IMPROVE BY OR SHORTLY AFTER
MIDNIGHT. EXPECT VFR TO RETURN DURING THE EARLY MORNING HOURS.
BY DAYBREAK, SHOULD HAVE NOTHING MORE THAN SCT, TO POSSIBLY BKN,
SC. WINDS BEHIND THE FRONT WILL GO AROUND TO N AND THEN BY
DAYBREAK NW 15 TO 20 KT WITH GUSTS TO 25 TO 30 KT.

OUTLOOK...
EXPECT FAIR WEATHER WITH GOOD VFR FLYING CONDITIONS MONDAY NIGHT
INTO WEDNESDAY BEFORE ANOTHER FRONTAL ZONE MOVES IN FROM THE WEST.
LOOKS LIKE ANOTHER BATCH OF INCLEMENT WEATHER WITH LOWER CIGS AND
VSBYS WEDNESDAY NIGHT INTO THURSDAY NIGHT.

&&

.MARINE...
STRONG WINDS ALOFT ARE HAVING A TOUGH TIME GETTING DOWN TO THE
SURFACE IN THE MILD AIR AHEAD OF THE APPROACHING FRONT. THE S TO SE
WINDS ARE AVERAGING 10 TO 15 KT WITH AN OCCASIONAL GUST TO AROUND 20
KT, ESPECIALLY ON THE SOUTHERN OCEAN WATERS AND DELAWARE BAY. AS
THE FRONT GET CLOSER THIS EVENING, THE WINDS SHOULD PICK UP AND WE
COULD SEE A FEW GALE FORCE GUSTS JUST PRIOR TO THE FRONTAL PASSAGE,
WHICH SHOULD OCCUR AROUND THE MIDNIGHT HOUR. BEHIND THE FRONT,
WINDS WILL BECOME NW 20 TO 25 KT WITH GUSTS TO AROUND 30 KT BY
DAYBREAK. THE WINDS WILL BEGIN TO DIMINISH MONDAY AFTERNOON AND
ARE FORECAST TO DROP BELOW ADVISORY CRITERIA BY EVENING. THE SMALL
CRAFT ADVISORY WILL BE LOWERED ON THE OCEAN WATERS AND THE LOWER
DELAWARE BAY AT 6 PM. SEAS COULD TAKE A FEW MORE HOURS ON THE
OCEAN WATERS TO DROP BELOW CRITERIA, BUT WILL LET LATER SHIFTS
DETERMINE WHETHER OR NOT TO EXTEND THE ADVISORY INTO MONDAY NIGHT.
THE GUSTINESS IS EXPECTED TO DROP OFF QUICKER ON THE UPPER DELAWARE
BAY. THEREFORE, THE ADVISORY WILL BE LOWERED AT NOON. HIGH PRESSURE
WILL BUILD INTO OUR AREA LATER MONDAY AND MONDAY NIGHT AND BE OVER
OUR REGION TUESDAY INTO TUESDAY NIGHT BEFORE MOVING OFFSHORE
WEDNESDAY. ANOTHER FRONTAL SYSTEM IS THEN FORECAST TO MOVE IN FOR
THURSDAY INTO FRIDAY WITH INCLEMENT WEATHER AND HIGHER WINDS/SEAS.

&&

.HYDROLOGY...
EXPECTED PRECIPITATION AMOUNTS ARE EXPECTED TO CAUSE SOME FLASHIER
STREAM AND CREEK FLOODING, COULD CAUSE SOME MINOR FLOODING OF
MODERATE STREAMS, AND SHOULD CAUSE SIGNIFICANT WITHIN-BANK RISES
IN THE LARGE RIVERS.

&&

.TIDES/COASTAL FLOODING...
THE SOUTH-SOUTHEAST FLOW HAS CAUSE TIDAL DEPARTURES TO INCREASE TO
AROUND 1 1/2 FEET ABOVE NORMAL ON THE LOWER DELAWARE RIVER AND ON
THE CHESAPEAKE BAY. HIGH TIDE, CURRENTLY OCCURRING ON THE LOWER
DELAWARE RIVER, IS PEAKING ABOUT 1 FOOT BELOW MINOR TIDAL FLOOD
HEIGHTS. HIGH TIDE ON THE CHESAPEAKE BAY WILL OCCUR THIS EVENING
AND IS EXPECTED TO REACH A HEIGHT OF 1/2 TO 1 FOOT BELOW MINOR
TIDAL FLOOD HEIGHTS. WHILE THE RUN OFF FROM THE HEAVY RAIN THIS
AFTERNOON AND EVENING COULD PUSH HEIGHTS SLIGHTLY HIGHER, WE ARE
NOT ANTICIPATING ANY TIDAL FLOODING. WITH THE COLD FRONT CROSSING
THE AREA THIS EVENING, WINDS WILL SHIFT TO THE NORTHWEST. THIS
WILL ESSENTIALLY LOWER THE THREAT FOR ANY TIDAL FLOODING DURING
NEXT FEW HIGH TIDE CYCLES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 4 AM EST MONDAY FOR PAZ060>062-067>071.
     FLOOD WATCH UNTIL 1 AM EST MONDAY FOR PAZ054-055.
     WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 AM EST
     MONDAY FOR PAZ054-055.
NJ...FLOOD WATCH UNTIL 4 AM EST MONDAY FOR NJZ001-007>010-012-015.
     WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 6 AM EST
     MONDAY FOR NJZ001.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ431-450>455.
     SMALL CRAFT ADVISORY UNTIL NOON EST MONDAY FOR ANZ430.

&&

SYNOPSIS...DELISI/GIGI
NEAR TERM...DELISI/ROBERTSON
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...RPW
MARINE...RPW
HYDROLOGY...
TIDES/COASTAL FLOODING...RPW
Hazardous weather outlook, Mar 6, 4:26 PM EST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EST SUN MAR 6 2011

NJZ007>010-012-015-PAZ060>062-067>071-072100-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
426 PM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>004-NJZ013-014-016>027-072100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
426 PM EST SUN MAR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

NJZ001-072100-
SUSSEX-
426 PM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ054-055-072100-
CARBON-MONROE-
426 PM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT UNTIL 1 AM EST MONDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ008-012-015-019-020-072100-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
426 PM EST SUN MAR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE EVENING HIGH TIDE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANZ431-450>455-072100-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
426 PM EST SUN MAR 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANZ430-072100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
426 PM EST SUN MAR 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Mar 6, 3:14 PM EST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EST SUN MAR 6 2011

DEZ001-MDZ008-NJZ016-017-PAZ067>071-062115-
BUCKS PA-CECIL MD-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-
NEW CASTLE DE-PHILADELPHIA PA-SALEM NJ-
314 PM EST SUN MAR 6 2011

...HEAVY RAIN WILL AFFECT BUCKS...CECIL...CHESTER...DELAWARE...
GLOUCESTER...MONTGOMERY...NEW CASTLE...PHILADELPHIA AND SALEM
COUNTIES...

AT 306 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN ACROSS NORTHEAST MARYLAND...MOVING NORTH AT 45
MPH. THE AREA OF HEAVY RAIN WILL AFFECT HOCKESSIN...KENNETT SQUARE
WEST CHESTER...WEST GOSHEN...SCHWENKSVILLE...SPRING MOUNT...TELFORD
AND SOUDERTON.

THE HEAVY RAIN COULD RESULT IN PONDING WATER ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 4037 7554 4030 7506 3962 7549 3961 7548
      3962 7549 3957 7552 3958 7556 3954 7555
      3948 7558 3933 7567 3952 7599 3953 7600
      3955 7605

HAYES
Special weather statement, Mar 6, 5:54 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EST SUN MAR 6 2011

NJZ012-013-015>022-027-070000-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-MERCER NJ-
MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
554 PM EST SUN MAR 6 2011

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN...
CUMBERLAND...GLOUCESTER...MERCER...MIDDLESEX...MONMOUTH...OCEAN AND
SALEM COUNTIES...

AT 549 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
CAMDEN TO MILLVILLE...MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORMS
WILL BE NEAR MAGNOLIA...PENNSAUKEN AROUND 600 PM...WEYMOUTH...
VOORHEES AROUND 615 PM...TABERNACLE...SHAMONG AROUND 630 PM...OLD
HALFWAY...JACKSONVILLE AROUND 645 PM...CROSSWICKS AND EDINBURG AROUND
700 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3926 7512 3998 7507 4012 7483 4012 7476
      4015 7472 4019 7475 4042 7440 3985 7427

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 3:30 AM ESTCoastal Flood StatementPHIBurlington, Camden, Gloucester, Salem17 hr
Mar 6, 3:37 AM ESTWinter Weather AdvisoryPHISussex, Warren28 hr
Mar 6, 4:41 PM ESTAreal Flood AdvisoryPHISussex, Warren4 hr
Mar 6, 5:01 PM ESTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset12 hr
Mar 6, 5:33 PM ESTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Salem4 hr
Mar 6, 5:54 PM ESTSpecial Weather StatementPHIBurlington, Camden66 min
Mar 6, 6:00 PM ESTAreal Flood WarningPHISussex, Warren6 hr
Mar 6, 6:17 PM ESTAreal Flood WarningPHIMorris32 hr

Nearby

Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.